# SDR UPS804310

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 635-667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE RIGHT WING OUTBOARD LEADING EDGE LOWER SKIN BETWEEN STATION XFS 635.0 - XFS 667.0.  MAINTENANCE TRIMMED OUT THE CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 57-2-1.
